# SDR 2008UALA03206

- Difficulty date: June 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 42,046 hours, 6,145 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV R RIGHT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610320 LATCH DC MODE.  SUSPECT FAN AIR MODULATING VALVE.  REPLACED NR 2 ENGINE FAMV IAW MM 36-11-16.  OPERATION TEST PER 36-10-00-700-804.  AC OK FOR SERVICE.
